I have a rash on my upper thighs and on my stomach for about a week now. I have no other symptoms and feel great except for the rash. The rash on my inner upper thighs is dark red and sometimes purple and bumpy. It started out as little red spots and then evened out at what it is now. The rash on my stomach is not as bad just a lot of little red raised bumps. It doesn't itch all the time and sometimes seems like it is going away. I haven't eaten anything new and we already changed laundry detergents just in case that as the cause but it is still there. Any help with this would be appreciated because I have no heatlh insurance and can't go to a doctor.
This may be due to skin irritation caused by constant friction that occurs in the area. The thighs may rub together while waking or during certain exercises and the abdomen is exposed to clothes and pants.The cloths of which may rub and indent the skin.
The area also are usually covered and may be damp and moist at most times, this may encourage growth and colonization of skin bacteria which may cause the skin condition. Folliculitis may be another differential here. A sweat rash may also be considered.
Try to keep the area dry and clean at all times. Try wearing loose clothes of light material. You may opt to place a light vitamin E cream in between the thighs to avoid constant friction.
Try to observe if the condition improves. Watch out for any involvement of other parts of the body like the face and the scalp.
It's only really on the front of my thighs not really in between. When I first noticed it though was after playing basketball and sweating. So I have been keeping it dry. The last few days also it has moved to the back of my thighs and knees also.
This may be a case of a contact dermatitis or a fungal infection. A sweat rash may also be considered here. A sweat rash may be associated with sun exposure for instance and may present with a red rash. A dermatitis may be due to an unknown trigger. The cloth may be a factor here.
Continue to keep the area dry. Do not allow your clothes to dry on your skin. Wash after strenuous activities and change into fresh clothes as soon as possible. If the rash persists and if pain or other changes in color and size are noted then seek immediate consult.
Corticosteroids may help. Do not self medicate however, as steroids do have their side effects.If there is any way you can find a primary physician to guide you through this.Using inappropriate medication may only worsen the condition.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.